# SDR CALA2014080401065

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 45,103 hours, 15,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A81736
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUT OUT AT SILL UPPER AREA HAS EVIDENCE OF SURFACE CORROSION.  REMOVED CORROSION & FOUND OUT OF LIMITS.  R & R WITH NEW WEB SILL, PN 57-5342-3-0003.  LOCATED & DRILLED IAW SRM 51-40-02, 51-10-02 & 51-40-05.
